# SDR DALA2015111006843

- Difficulty date: November 9, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 74,413 hours, 57,021 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP HINGE AT BS XW= 333 HAS PLAY AT HINGE POINT, LW.  AFT FLAP HINGE, BOLT OF HINGE POINT, AND BUSHINGS OF LT WING OTBD FLAP HINGE AT BS XW=333.147 WERE REPLACED IAW CMM 27-50-5 AND AMM 27-51-01.
